# SDR ASAA2025021956236

- Difficulty date: February 19, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 143A3252
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN STA 500I AND SAT 500H AT STGR 14R LAP SEAM SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON SKIN PANEL P/N 143A3252 AT STA 500I AND STA 500H STGR 14R IAW EA 800-53EA-28266 REV 00 SRXR430X.
